# SDR DALA2014090704930

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 65,971 hours, 28,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON UPPER FLANGE OF FLOORBEAM FRAME 26 Y-254.  REPAIRED IAW SRM 53-21-14, PARAGRAPH 5.A, FIG 201, PAG 202-206, 207-208.
